# SDR WX0A2015062672690

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 54,418 hours, 41,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 926
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT FLIGHT ATTENDANT STATION.  REPLACED BATTERIES, NO HELP.  REPLACED POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
